# SDR UPS97824782

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 725/734/763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 725 TO 734 LBL 59.5 THE SEAT TRACK HAS HEAVY CORROSION.  ALSO, AT FS 763.  REPAIRED TRACK IAW SRM 53-2-3, 51-3-0.
